# SDR R61A201802240219

- Difficulty date: February 14, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 34,643 hours, 20,838 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062232002
- Condition: Cracked
- Location: Rt Horiz Stab
- Part time: 34,643 hours, 20,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS OUT OF SERVICE FOR HEAVY CHECK, MAINTENANCE FOUND A CRACKED RIB ON THE RT STAB TIP PANEL 345AR. REMOVED AND REPLACED RIB IAW SRM 51-43-00 AND 51-40-03. AC REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
